Publication
Title
On the recurrence coefficients of the generalized little q-Laguerre polynomials
Author
Abstract
Language
English
Source (journal)
Journal of difference equations and applications. - Reading
Publication
Reading : 2015
ISSN
1023-6198
Volume/pages
21:5(2015), p. 454-465
ISI
000354105800005
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Project info
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 11.06.2015
Last edited 23.12.2017
To cite this reference